Strongly constructive abelian $p$-groups
Algebra i logika, Tome 22 (1983) no. 2, pp. 198-217
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a6,
author = {N. G. Khisamiev},
title = {Strongly constructive abelian $p$-groups},
journal = {Algebra i logika},
pages = {198--217},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a6/}
}
N. G. Khisamiev. Strongly constructive abelian $p$-groups. Algebra i logika, Tome 22 (1983) no. 2, pp. 198-217. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a6/